# SDR ASOA201001983

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB LBL 27.50, WL 130 HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 610R-53-61-1541, REV B.
